113
Views
4
CrossRef citations to date
0
Altmetric
Original Articles

A family of integral equations with restricted solutions

Pages 723-735 | Received 13 Oct 2008, Published online: 03 Sep 2009
 

Abstract

A family of Volterra integral equations of a special kind is considered. In each equation a given function occurs both in the integrand and in the expression on the right equal to the convolution integral. It is proved that all solutions to the equations of this family satisfy certain sharp mean modulus inequality. This result can be used as a source of various inequalities for special functions. Some examples and applications that are based on the explicit hypergeometric and general series solutions are discussed. They involve the Jacobi and Laguerre polynomials as well as the confluent hypergeometric functions.

2000 Mathematics Subject Classification :

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 778.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.